# SDR CA150930004

- Difficulty date: September 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 38,166 hours
- Engine: Ge GE90115B
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 294W5120303
- Condition: Overheated
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER LANDING ANOTHER ACFT ADVISED OF SMOKE COMING FROM THE LT MAIN GEAR AFTER THEY EXITED THE RUNWAY.  CREW NOTICED A SMALL FLAME AND SMOKE COMING FROM THE LT MAIN GEAR VIA THE ONBOARD CAMERA. MAYDAY WAS DECLARED AND FIRE TRUCKS ATTENDED THE SCENE. BRAKES COOLED AND ACFT WAS TOWED TO THE GATE.  RESOLUTION HIGH ENGERY STOP INSPECTION C/OUT IAW MM 05-51-14-P201 AND SUBSEQUENTLY BRAKE REPLACED IAW MM 32-45-07 AND WHEEL REPLACED IAW MM 32-45-01-P201 AND FOUND WIRE FLEXIBLE CONDUIT SLIGHT DAMAGED.  REPAIR C/OUT IAW SWPM 20-10-91, BRAKE TEST FAILED, DEACTIVATED.
